Alert archive / Michigan / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Gaylord, MI

August 7, 2025Alcona County, Michigan

NWS Gaylord, MI issued this flash flood warning at Aug 7, 2025, 9:07 PM EDT for Alcona County, Michigan. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2025, 9:07 PM EDT (01:07 UTC)
Expired
Aug 8, 2025, 1:00 AM EDT
In force
4 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 84 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 1.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2025-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1263 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2025-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1263 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

673 
WGUS53 KAPX 080107
FFWAPX
MIC001-080500-
/O.NEW.KAPX.FF.W.0003.250808T0107Z-250808T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gaylord MI
907 PM EDT Thu Aug 7 2025

The National Weather Service in Gaylord has issued a

* Flash Flood Warning for...
  Northern Alcona County in northern Michigan...

* Until 100 AM EDT.

* At 907 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates that 2 to 4 
  inches of rain has fallen in portions of northern Alcona County in 
  the past hour. Additional heavy rain is expected over the next 
  hour., Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hubbard Lake and Mitchell Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4486 8363 4486 8361 4484 8348 4473 8351
      4475 8376 4479 8384 4485 8386 4486 8364

FLASH FLOOD...RADAR INDICATED

$$

JZ
4 follow-up statements
389 
WGUS73 KAPX 080140
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
940 PM EDT Thu Aug 7 2025

MIC001-080500-
/O.CON.KAPX.FF.W.0003.000000T0000Z-250808T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-
940 PM EDT Thu Aug 7 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY FOR 
NORTHWESTERN ALCONA COUNTY...

At 940 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Additional rainfall amounts up to 2 inches are possible in 
the warned area this evening. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hubbard Lake and Mitchell Township.
Impacted streams included Davis Creek, Little North Creek, and 
Little Wolf Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4486 8363 4486 8361 4484 8348 4473 8351
      4475 8376 4479 8384 4485 8386 4486 8364

FLASH FLOOD...RADAR INDICATED

$$

JZ
802 
WGUS73 KAPX 080302
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
1102 PM EDT Thu Aug 7 2025

MIC001-080500-
/O.CON.KAPX.FF.W.0003.000000T0000Z-250808T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-
1102 PM EDT Thu Aug 7 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY FOR 
NORTHWESTERN ALCONA COUNTY...

At 1102 PM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across part of the warned area. Between 2 and 5 inches of 
rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hubbard Lake and Mitchell Township.
Impacted streams included Davis Creek, Little North Creek, and 
Little Wolf Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4486 8363 4486 8361 4484 8348 4473 8351
      4475 8376 4479 8384 4485 8386 4486 8364

FLASH FLOOD...RADAR INDICATED

$$

JZ
307 
WGUS73 KAPX 080358
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
1158 PM EDT Thu Aug 7 2025

MIC001-080500-
/O.CON.KAPX.FF.W.0003.000000T0000Z-250808T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-
1158 PM EDT Thu Aug 7 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY FOR 
NORTHWESTERN ALCONA COUNTY...

At 1158 PM EDT, Doppler radar indicated heavy rain fell in the 
warned area Thursday evening. Between 2 and 5 inches of rain have 
fallen. Flooding impacts will potentially continue, but no 
additional rainfall is expected.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hubbard Lake and Mitchell Township.
Impacted streams included Davis Creek, Little North Creek, and 
Little Wolf Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4486 8363 4486 8361 4484 8348 4473 8351
      4475 8376 4479 8384 4485 8386 4486 8364

FLASH FLOOD...RADAR INDICATED

$$

JZ
618 
WGUS73 KAPX 080458
FFSAPX

Flash Flood Statement
National Weather Service Gaylord MI
1258 AM EDT Fri Aug 8 2025

MIC001-080508-
/O.EXP.KAPX.FF.W.0003.000000T0000Z-250808T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alcona MI-
1258 AM EDT Fri Aug 8 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING 
FOR NORTHWESTERN ALCONA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4486 8363 4486 8361 4484 8348 4473 8351
      4475 8376 4479 8384 4485 8386 4486 8364

$$

SJC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 7:31 PM EDT, 1 hour 36 minutes earlier. Its key messages:

  • Increasingly warm and humid conditions into this weekend.
  • Periodic shower and storm chances expected through this weekend, but nothing widespread or too significant anticipated.
Area forecast discussion, Aug 7, 7:31 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
731 PM EDT Thu Aug 7 2025

.KEY MESSAGES...

- Increasingly warm and humid conditions into this weekend.

- Periodic shower and storm chances expected through this weekend,
  but nothing widespread or too significant anticipated.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 623 PM EDT Thu Aug 7 2025

Pattern Synopsis/Forecast:

Classic long-wave configuration to get some true heat and humidity
into the Northwoods...with east expanding and building mid/upper
level ridge across the Great Lakes well ahead of digging shortwave
trough into Montana. Maturing sub H7 layer south to southwest flow
the result, with an increasing tap into this layer of sub-tropical
heat and humidity from the Gulf of America and the northern Gulf
States. That flow will only steadily increase with time as we head
through the end of this week...made to do so by continued slow east
progression of upper level features noted above.

Primary Forecast Concerns:

Shower/storm potential and temperature trends.

Details:

Still looking at the potential for a few showers and thunderstorms
to percolate this afternoon, especially across northeast lower
Michigan where low level convergence is maximized (partially lake
breeze driven) within axis of 1000 J/kg of solar induced mixed layer
cape. Definitely not expecting anything too widespread, with most
areas no doubt remaining dry into this evening. May see a few
additional showers and storms form overnight as nose of weak low
level jet to our southwest pushes plume of elevated instability into
the region. Forcing is weak at best and of course solar support will
be completely lost. However, northward expanding instability
gradient within plume of greater than 1.50 inch precipitable water
values at least supports shower/storm mention. Again, definitely not
expecting anything too widespread or significant...with much better
odds most of the area remains dry right into the morning hours of
Friday. Definitely a mild late summer night, with lows ranging
through the 60s.

Persistent moisture advection and another round of increasing
diurnally-driven instability again argues for at least the threat
for a few additional shower and storms through the day Friday. While
weak and disorganized wind fields should preclude any severe
concern, given the plentiful moisture through the vertical does
support at least brief periods of heavy rain with any more organized
convection. Gotta state the obvious again, most areas will likely
remain dry.

Definitely a warm one, with widespread 80s for highs (local 90?).
Add dewpoints well up into the 60s, and we are looking at heat
indices a few degrees warmer yet.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 623 PM EDT Thu Aug 7 2025

Pattern Synopsis/Forecast:

Deep southwest flow in amplified upper level environment will
continue to pump heat and humidity into the region through Sunday,
and perhaps Monday as well. Flow regime looks to become a touch more
zonal into mid-week, with at least some support within the long
range ensemble suite that flow will begin to go through more
amplification as we head into the end of the week.

Primary Forecast Concerns:

Temperature trends and shower/storm concerns through the period.

Details:

Heat looks to reach its pinnacle on Saturday when low level thermal
progs support highs near or a bit over 90 degrees. Humidity values
remain elevated as well, supporting heat indices a few degrees
warmer. Currently not anticipating heat headline criteria, but
uncomfortably warm for sure. May see a few diurnally-driven
showers/storms with all that heat as well, although a bit of drying
through the lower levels argues otherwise. Current trends support
main arrival of deep layer forcing support via approaching troughing
and attendant slow moving cold front to arrive sometime later
Saturday night through Monday. Simple pattern recognition supports
the threat for at least a few showers and storms through this
period, although timing of actual "best" potential remains
problematic. Wind fields look to remain a bit disorganized, so
currently not anticipating any significant severe concerns. Rain
might be a bit more problematic with deep moisture and some support
for at least a few rounds of more organized convection. Of course,
this being northern Michigan, odds of any real impactful rain
amounts remain low indeed.

Post-frontal environment is not an overly cool one, supporting highs
Tuesday and beyond running near to a bit above normal. Questions
abound about additional rain chances through the week, so a simple
consensus guidance blend approach is best utilized for now.
Unfortunately, and is often the case, this forces a multi-period low
end shower/storm mention, when in all reality, any actual rain
threats will be relegated to much shorter time windows.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 731 PM EDT Thu Aug 7 2025

TSRA near APN will diminish heading thru the evening. Will be
keeping an eye on the CIU area for a possible TSRA later
tonight. Otherwise just a slight chance for a shower/storm
tonight into Friday. Will be watching for potential fog tonight,
though some semblance of a breeze and partial cloud cover should
mitigate this to a degree. Light southerly winds.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

SHORT TERM...MSB
LONG TERM...MSB
AVIATION...JZ
Hazardous weather outlook, Aug 7, 2:27 PM EDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
227 PM EDT Thu Aug 7 2025

MIZ016>018-020>036-041-042-086>088-095>099-082115-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
227 PM EDT Thu Aug 7 2025

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms are possible this afternoon
and tonight. Severe storms are not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are possible Friday and again at times
over the weekend into the start of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-082115-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
227 PM EDT Thu Aug 7 2025

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms are expected across northern Michigan into
early evening. Most, if not all, should remain inland away from
the coasts. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are possible Friday and again at times
over the weekend into the start of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Aug 7, 7:39 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Gaylord MI
739 PM EDT Thu Aug 7 2025

MIZ024-030-080015-
Alcona MI-Alpena MI-
739 PM EDT Thu Aug 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ALCONA AND
SOUTH CENTRAL ALPENA COUNTIES THROUGH 815 PM EDT...

At 739 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ossineke Township, or 7 miles west of The Town Of Hubbard Lake,
moving east at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Ossineke, The Town Of Hubbard Lake, Spruce, Ossineke Township,
Hubbard Lake, and Devils Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4482 8381 4498 8384 4501 8350 4483 8340
TIME...MOT...LOC 2339Z 266DEG 22KT 4490 8373

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JZ
Local storm report, Aug 7, 7:45 PM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
745 PM EDT Thu Aug 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     Hail             Lachine                 45.08N 83.73W
08/07/2025  E2.00 Inch       Alpena             MI   Public

            Report on fakebook displayed individual
            holding large hail stone. They stated that
            it was 2 inches in diameter.

&&

SJC
Local storm report, Aug 7, 7:50 PM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
750 PM EDT Thu Aug 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Hail             Lachine                 45.08N 83.73W
08/07/2025  E2.00 Inch       Alpena             MI   Public

            Corrects previous hail report from Lachine.
            Report on fakebook displayed individual
            holding large hail stone. They stated that
            it was 2 inches in diameter.

&&

SJC
Local storm report, Aug 7, 7:53 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
753 PM EDT Thu Aug 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Hail             3 SW Spruce             44.81N 83.51W
08/07/2025  M1.00 Inch       Alcona             MI   Public

            Via X/Twitter.

&&

JZ
Special weather statement, Aug 7, 8:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Gaylord MI
815 PM EDT Thu Aug 7 2025

MIZ024-080045-
Alpena MI-
815 PM EDT Thu Aug 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ALPENA COUNTY
THROUGH 845 PM EDT...

At 815 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alpena, moving east at 15 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Alpena and Devils Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4500 8320 4499 8326 4502 8338 4499 8336
      4497 8337 4495 8332 4494 8330 4494 8334
      4496 8338 4495 8339 4496 8353 4514 8353
      4517 8328 4510 8325 4508 8319
TIME...MOT...LOC 0015Z 269DEG 15KT 4505 8343

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

JZ
Special weather statement, Aug 7, 8:41 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Gaylord MI
841 PM EDT Thu Aug 7 2025

MIZ030-080115-
Alcona MI-
841 PM EDT Thu Aug 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ALCONA COUNTY
THROUGH 915 PM EDT...

At 840 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Curran, or 8 miles southwest of The Town Of
Hubbard Lake, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Spruce, Barton City, Hubbard Lake, Curran, and Lost Lake Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4461 8360 4475 8386 4486 8378 4486 8353
      4483 8342
TIME...MOT...LOC 0040Z 298DEG 16KT 4480 8371

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:15 PM EDTSpecial Weather StatementAPXAlpena30 min
Aug 7, 8:21 PM EDTSpecial Marine WarningAPX39 min
Aug 7, 8:28 PM EDTSevere Thunderstorm WarningAPXAlpena17 min
Aug 7, 8:41 PM EDTSpecial Weather StatementAPXAlpena34 min
Aug 7, 8:47 PM EDTSevere Thunderstorm WarningAPXAlcona43 min
Aug 7, 9:49 PM EDTSpecial Weather StatementAPXOscoda26 min
Aug 7, 10:11 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAlcona, Oscoda49 min
Aug 8, 3:10 AM EDTSpecial Weather StatementAPXLuce35 min
Aug 8, 3:18 AM EDTSpecial Marine WarningAPX42 min
Aug 8, 3:48 AM EDTFlash Flood WarningAPXChippewa3 hr
Aug 8, 4:16 AM EDTSpecial Weather StatementAPXLuce29 min
Aug 8, 4:40 AM EDTAreal Flood AdvisoryAPXChippewa2 hr
Aug 8, 4:48 AM EDTSpecial Weather StatementAPXMackinac27 min
Aug 8, 5:03 AM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac42 min
Aug 8, 5:55 AM EDTSpecial Weather StatementAPXMackinac35 min
Aug 8, 7:56 AM EDTSpecial Weather StatementAPXOscoda49 min
Aug 8, 8:03 AM EDTSpecial Marine WarningAPX42 min
Aug 8, 9:29 AM EDTSpecial Marine WarningAPX61 min
Aug 8, 10:24 AM EDTSpecial Marine WarningAPX66 min
Aug 8, 2:18 PM EDTSpecial Marine WarningAPX31 min
Aug 8, 3:06 PM EDTSpecial Weather StatementAPXMontmorency39 min
Aug 8, 3:18 PM EDTSpecial Weather StatementAPXOscoda42 min
Aug 8, 3:32 PM EDTSpecial Weather StatementAPXPresque Isle43 min
Aug 8, 3:43 PM EDTSpecial Weather StatementAPXAlpena77 min
Aug 8, 3:57 PM EDTSpecial Marine WarningAPX35 min
Aug 8, 4:00 PM EDTSpecial Weather StatementAPXAlpena45 min
Aug 8, 4:38 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena22 min
Aug 8, 5:46 PM EDTSpecial Weather StatementAPXOgemaw29 min
Aug 8, 5:57 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda33 min
Aug 8, 6:30 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda30 min
Aug 8, 6:46 PM EDTSevere Thunderstorm WarningAPXOgemaw44 min
Aug 8, 6:52 PM EDTAreal Flood AdvisoryAPXAlcona, Iosco, Ogemaw, Oscoda2 hr
Aug 8, 7:26 PM EDTSevere Thunderstorm WarningAPXOgemaw34 min
Aug 8, 7:56 PM EDTSevere Thunderstorm WarningAPXOgemaw49 min

Nearby

Flash Flood Warnings in Michigan, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.